# SDR AALA980285

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 24R AT STA 1166.  REMOVED CORRODED STRINGER SECTION AND REPAIRED WITH STRINGER SPLICE AND DOUBLER PER SRM 53-10-3 PAGES 3-4B.  TST:  51,688.24 HOURS.  CYCLES:  31,370.  (X)
